# SDR GTIA2023040337087

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 57,834 hours, 26,520 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID TO AFT CABIN EMITTING A STRONG ODOR. F/A COMPLAINED ABOUT VERY STRONG SMELL-PERFORMED TSM 05-50-00-810-831. PACK #2 BURN OUT . ALL CHECKS OK. AEROTRACER WAS USED AROUND CABIN, NO SIGNS OF SMELL. A/C OK FOR SERVICE. REF. AMM 49-00-00.
